MathSciNet Relay Station
MathSciNet bibliographic data
MR1348723 (96h:55005) 55P35 (55P45 55R40)
Dwyer, W. G.; Wilkerson, C. W. Product splittings for $p$-compact groups. Fund. Math. 147 (1995), no. 3, 279–300.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement